# SDR FDEA201006141997

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- Engine: Pwa PW4158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A5341076720000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT UPPER ATTACH SUPPORT ANGLE FOR FWD BULKHEAD PANEL 151 BW HAS EXFOLIATED CORROSION.  REMOVED BRACKET IAW SRM 51-40-21, PARA 6.  LOCATED AND DRILLED NEW BRACKET PN A5341076720000 IAW SRM 51-40-10.  INSTALLED BRACKET IAW SRM 51-40-21, PARA 7.
